MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 AUTOMATED INSULIN DELIVERY SYSTEM; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 AUTOMATED INSULIN DELIVERY SYSTEM; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-002343
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418); Convulsion/Seizure (4406)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalisation and hypoglycaemia.No lot release records were reviewed.Locked down smartphone: phone_control_ios omnipod software app version: 2.0.4 operating system: 26.0 hardware: iphone16.1 cgm sensor type: g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient had been hospitalised with hypoglycaemia on (b)(6) 2025.They reported that they had not been counting their carbohydrates accurately.The glucose level declined to approximately 20 mg/dl.Symptoms reported include loss of consciousness and seizures.The patient did not recall what treatment they received other than having a ct scan and electrocardiogram.The patient was released after two days.The pod was discarded.

Brand Name
OMNIPOD 5 AUTOMATED INSULIN DELIVERY SYSTEM
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23705679
Report Number3004464228-2025-60299
Device Sequence Number10673415
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale